Swollen ankles and lower legs can be due to any number of things. I would make an appointment with your GP. I wouldn't take any herbal remedies as they could mask the symptoms and it would be good to know what is causing the swelling (odeama).
all the best
Can't really help but I am suffering the same effects.
My fingers and ankles started swelling about the 4th dose of chemo. I'm now 3 months post-chemo, started Tamoxifen at the same time and no change. If anything, my ankles have got slightly worse.
I did hear that cutting out salt will help, but only heard this yesterday so too early to tell.
Would like to hear if anyone else has had this and whether it cleared or not.
Would so like to get my wedding ring on again.
I have posted this on behalf of new user Olwen.
Does anyone know whether fluid retention and swollen feet and ankles is a side effect of Tamoxifin? If it is a side effect is it ok to take any herbal diuretics?